# SDR IXXA2025F00024

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 95,825 hours, 14,149 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311U25104
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN OF PYLON IS CHAFED FWD LH SIDE UNDER PANEL 441AT
